Sudden Sexual dysfunction after this medication

Patient

Q: I'm 21 and male. I was having arm pain caused by neck pain due to bad and prolonged posture on computer desk. So my GP prescribed me, static neck exercise, swimming and prescribed to take Pregabalin-M 75 (Pregabalin-Methylcobalamine tablets 75mg) For 1 month and then stop. I took 5 doses yet.
But I'm having this following side-effects - dizziness, sleepiness whole day, lack of interest and and concentration, bad mood, sexually charged dreams, erection problem and lack of libido or interest in sexual desire.
I have a high libido by default. But I'm not feeling it since I took the medicines. I'm seeing sexually charged dreams but my lower part is not responding with it. Normally it does, for me and for everyone. I'm not even getting the morning-wood for last 5 days. Means I'm not having an erection myself unless I masturbate. That is also taking time to get the erection. I was not like that even 5 days ago.
I first thought it's just worry, because I'm a person who panics easily. But when I'm seeing vivid dreams, I'm supposed to get an erection. It's totally event of unconscious mind. Also when I panic or tension, my neck to head hurts and heart beat increases. Now a days, even worrying a lot is not causing me such things except the heartbeat. Surprisingly unwillingly I'm calm.
I read Pregabalin causes vivid dreams, erectile dysfunction, lack or increase of libido, lack of concentration and interest etc. If I stop the medication, or when the course is over, I will be normal again? Or I'll be like that for the rest of my life? I'm only 21.

p.s. Just the evening before taking th first dose, I got hit in crotch by a ball. It was not heavy or serious. Guys get kicked much much harder than that. My left testicle hurted instantly and the pain traveled to my lower abdomen as usual and lasted like maximum 10minutes. No swelling or pain was observed later. But I don't think it's not the reason. Though I got hurt harder before and nothing happened.

Symptoms:  dizziness, sleepiness whole day, lack of interest and and concentration, bad mood, sexually charged dreams, erection problem and lack of libido or interest in sexual desire
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have problem with keeping erection, i recently got married, can you please advice some medication for the problem.

Q: Mid-twenties. Never had morning wood and my genitals look like that of a child. Bloodwork shows that t(total: 579ng/d...

Q: Hi, This is regardingmy Erection. I am recently married and I love my wife. We have sex quite often, and sometimes it...

Q: Hi, I am a 49 years male. Since last April, I am experiencing erection problems where my erections are no longer hard...

Q: I just turned 40 and i'm having problem keeping an erection I didn't used to have this problem it gets up but not as...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews